# SDR DALA2015060803618

- Difficulty date: June 6, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 45,291 hours, 15,037 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPOSED RED WIRE ON FLOOR AT SEAT 5D.  PLACED RED EMERGENCY ESCAPE PATH LIGHT WIRE BACK INTO FLOOR CONDUIT IAW 33-51-11.  OK FOR SERVICE.
